# SDR 99ZZZX4376

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED AT STR 16L, STA 360 (INTERCOSTAL).
